# SDR ASAA2024111353843

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 30,199 hours, 9,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS L2 DOOR WOULD NOT OPEN. GROUNDED - YES. OPENED AND CLOSED L2 DOOR, NO DEFECTS NOTED.
